American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 122 found      Go to page: 1 2 3 4 5

[31] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[32] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[33] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[34] Otto Kerner. More Representations of Wild Quivers. Contemporary Mathematics 607 (2014) 35-55.
Book volume table of contents   
View Article: PDF

[35] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF

[36] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[37] Thorsten Weist. Localization in quiver moduli spaces. Represent. Theory 17 (2013) 382-425.
Abstract, references, and article information   
View Article: PDF

[38] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[39] Klaus Bongartz. Indecomposables live in all smaller lengths. Represent. Theory 17 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[40] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information   
View Article: PDF

[41] Bangming Deng, Jie Du and Alexandre Mah. Generic extensions and composition monoids of cyclic quivers. Contemporary Mathematics 602 (2013) 99-114.
Book volume table of contents   
View Article: PDF

[42] Andrew T. Carroll and Jerzy Weyman. Semi-invariants for gentle algebras. Contemporary Mathematics 592 (2013) 111-136.
Book volume table of contents   
View Article: PDF

[43] Carlos Florentino and Sean Lawton. Character Varieties and Moduli of Quiver Representations. Contemporary Mathematics 590 (2013) 9-38.
Book volume table of contents   
View Article: PDF

[44] Aslak Bakke Buan and Robert J. Marsh. From triangulated categories to module categories via localisation. Trans. Amer. Math. Soc. 365 (2013) 2845-2861.
Abstract, references, and article information
View Article: PDF

[45] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[46] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[47] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information   
View Article: PDF

[48] Gabriella D’Este. Looking for indecomposable right bounded complexes. Contemporary Mathematics 576 (2012) 41-56.
Book volume table of contents   
View Article: PDF

[49] B. Huisgen-Zimmermann and K. R. Goodearl. Irreducible components of module varieties: projective equations and rationality. Contemporary Mathematics 562 (2012) 141-167.
Book volume table of contents   
View Article: PDF

[50] Fang Li and Zongzhu Lin. Approach to Artinian algebras via natural quivers. Trans. Amer. Math. Soc. 364 (2012) 1395-1411. MR 2869180.
Abstract, references, and article information   
View Article: PDF

[51] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information   
View Article: PDF

[52] Calin Chindris. Cluster fans, stability conditions, and domains of semi-invariants. Trans. Amer. Math. Soc. 363 (2011) 2171-2190. MR 2746679.
Abstract, references, and article information   
View Article: PDF

[53] Bo Chen. The Gabriel-Roiter submodules of simple homogeneous modules. Proc. Amer. Math. Soc. 138 (2010) 3415-3424. MR 2661542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Andrew Hubery. Hall polynomials for affine quivers. Represent. Theory 14 (2010) 355-378. MR 2644456.
Abstract, references, and article information   
View Article: PDF

[55] Frauke M. Bleher. Dihedral blocks with two simple modules. Proc. Amer. Math. Soc. 138 (2010) 3467-3479. MR 2661547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] M. Barot, D. Kussin and H. Lenzing. The cluster category of a canonical algebra. Trans. Amer. Math. Soc. 362 (2010) 4313-4330. MR 2608408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Harm Derksen, Jerzy Weyman and Andrei Zelevinsky. Quivers with potentials and their representations II: Applications to cluster algebras. J. Amer. Math. Soc. 23 (2010) 749-790. MR 2629987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jie Xiao and Fan Xu. A multiplication formula for module subcategories of Ext-symmetry. Proc. Amer. Math. Soc. 137 (2009) 2517-2528. MR 2497463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 122 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia